Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 50, NWS Austin/San Antonio, TX

April 1, 20164 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 1, 2016, 1:45 AM CDT for 4 counties in Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2016, 1:45 AM CDT (06:45 UTC)
Expired
Apr 1, 2016, 2:45 AM CDT
In force
60 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Edwards County, TX, Kinney County, TX, Real County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 41 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 2:30 AM CDTHAIL 13 S Camp Wood, TXDELAYED REPORT...DIME AND QUARTER SIZED HAIL AT COOKSEY PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 6.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3768 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

268 
WUUS54 KEWX 010645
SVREWX
TXC137-271-385-463-010745-
/O.NEW.KEWX.SV.W.0050.160401T0645Z-160401T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
145 AM CDT FRI APR 1 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
  KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHERN REAL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 245 AM CDT

* AT 144 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ALAMO VILLAGE TO NEAR STANDART...MOVING NORTH
  AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  BRACKETTVILLE...CAMP WOOD...ALAMO VILLAGE...STANDART...VANCE...AMANDA...
  MONTELL...TUFF...BARKSDALE...KICKAPOO CAVERN STATE PARK AND TURKEY
  MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2989 9961 2919 10031 2921 10069 2998 10066
TIME...MOT...LOC 0644Z 202DEG 28KT 2947 10035 2933 10055 

HAIL...1.00IN
WIND...<50MPH
 
$$

CP
2 follow-up statements
391 
WWUS54 KEWX 010707
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
207 AM CDT FRI APR 1 2016

TXC137-271-385-463-010745-
/O.CON.KEWX.SV.W.0050.000000T0000Z-160401T0745Z/
UVALDE TX-EDWARDS TX-KINNEY TX-REAL TX-
207 AM CDT FRI APR 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHWESTERN UVALDE...SOUTHWESTERN EDWARDS...KINNEY AND SOUTHERN
REAL COUNTIES...

AT 207 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF MONTELL TO NEAR ALAMO VILLAGE...
MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...CAMP WOOD...ALAMO VILLAGE...STANDART...VANCE...AMANDA...
MONTELL...TUFF...BARKSDALE...KICKAPOO CAVERN STATE PARK AND TURKEY
MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2989 9961 2919 10031 2921 10069 2998 10066
TIME...MOT...LOC 0707Z 233DEG 34KT 2960 10012 2949 10041 

HAIL...1.00IN
WIND...<50MPH
 
$$

CP
491 
WWUS54 KEWX 010752
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
252 AM CDT FRI APR 1 2016

TXC137-271-385-463-010801-
/O.EXP.KEWX.SV.W.0050.000000T0000Z-160401T0745Z/
UVALDE TX-EDWARDS TX-KINNEY TX-REAL TX-
252 AM CDT FRI APR 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN UVALDE...
SOUTHWESTERN EDWARDS...KINNEY AND SOUTHERN REAL COUNTIES HAS
EXPIRED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...SMALL HAIL AND HEAVY
RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 2989 9961 2919 10031 2921 10069 2998 10066
TIME...MOT...LOC 0749Z 202DEG 28KT 2960 10012 2949 10041 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 12:38 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 1, 12:38 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1238 AM CDT FRI APR 1 2016

.AVIATION...
UPWARD FORCING IS INCREASING ACROSS SOUTH CENTRAL TEXAS WITH SHRA
DEVELOPING ACROSS THE HILL COUNTRY TO ALONG THE ESCARPMENT AND
SHRA/TSRA FROM THE RIO GRANDE TO THE I-35 CORRIDOR SOUTH OF KPEZ.
CURRENTLY...ARW/NMM HI-RES MODELS SHOW THIS PATTERN THE BEST. HAVE
GONE WITH VCSH AT THE TAF SITES AS SHRA WILL BE INTERMITTENT THRU
AROUND 00Z OR SO. WILL MONITOR RADAR TRENDS FOR PREVAILING SHRA
AND ANY TSRA WITH TSRA CHANCES LOW AT THE TAF SITES. SHRA/TSRA
RAPIDLY END EARLY FRIDAY EVENING. VFR SKIES WILL PREVAIL WITH CIGS
BKN-OVC035-060 DEVELOPING OVERNIGHT AND CONTINUING THROUGH FRIDAY
EVENING. SOME MVFR/IFR LEVEL CLOUDS MAY DEVELOP AS SHRA/TSRA
MOISTEN THE AIRMASS. HOWEVER...CHANCES OF IFR/MVFR CIGS ARE LOW AT
THE TAF SITES AS REINFORCEMENT OF THE DRIER LOWER LEVELS MOVES
INTO OUR AREA ON FRIDAY. CLOUDS DISSIPATE FRIDAY NIGHT. SURFACE
HIGH BUILDS INTO OUR AREA. N TO NE WINDS 5 TO 12 KTS INCREASE TO
15 TO 24 KTS FRIDAY LATE MORNING THROUGH EVENING. GUSTS TO 32 KTS
ARE POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 925 PM CDT THU MAR 31 2016/

EVENING UPDATE...
ELEVATED SHOWERS ARE BEGINNING TO DEVELOP IN THE RIO GRANDE VALLEY
AREA AND A COUPLE LIGHTNING STRIKES HAVE ALSO BEEN DETECTED WITHIN
THIS ACTIVITY. HI-RES MODELS CONTINUE TO ADVERTISE PRECIP
DEVELOPMENT AROUND THE 05-06Z TIME FRAME ANYWHERE FROM DEL RIO TO
LAREDO AND MOVING NORTHEAST QUICKLY. 00Z KDRT SOUNDINGS SHOWS
APPRECIABLE ELEVATED CAPE AND 7+ DEG C/KM LAPSE RATES ABOVE 850
MB. WITH THE UPPER LEVEL SHORTWAVE COMING ACROSS THE RIO GRANDE
SOON PROVIDING PLENTY OF UPPER LEVEL LIFTING OVERNIGHT...SHOULD
SEE INCREASING PRECIP COVERAGE OVERNIGHT WITH SOME OCCASIONAL
LIGHTNING STRIKES POSSIBLE.

WENT AHEAD AND RAISED POPS A BIT AND INCLUDED THUNDER
POSSIBILITIES INTO THE WX GRID AFTER 06Z AS A RESULT.

PREV DISCUSSION... /ISSUED 657 PM CDT THU MAR 31 2016/

AVIATION... /00Z TAFS/

CLEAR SKIES AND A SLOWLY INCREASING NE BREEZE WILL LAST THROUGH
AROUND 06Z. A COMPACT SHORTWAVE WILL MOVE THROUGH THE BASE OF THE
BROADER TROUGH AND OVER TX OVERNIGHT...BRINGING A QUICK RETURN TO
CLOUDY SKIES AND GOOD RAIN CHANCES. MODELS SUGGEST ENOUGH DYNAMICS
FOR SOME ISOLATED STORMS...BUT COVERAGE IS EXPECTED TO BE MINIMAL.
AREAS OF ELEVATED SHOWERS WILL GRADUALLY LOWER CIGS BY
DAYBREAK...BUT WILL HOLD OFF HAVING CIGS TO REACH MVFR LEVELS
UNTIL AROUND NOON. WINDS ALREADY FROM THE N/NE WILL GET A BOOST
FROM ANOTHER COLD FRONT AROUND MIDDAY AS THE DISTURBANCE CROSSES
TX. THE BREEZY CONDITIONS SHOULD LAST WELL INTO FRIDAY EVENING.

PREV DISCUSSION... /ISSUED 300 PM CDT THU MAR 31 2016/

SHORT TERM (TONIGHT THROUGH FRIDAY)...

MAIN HIGHLIGHTS THROUGH TOMORROW WILL BE THE INCREASING CLOUDS
TONIGHT WHILE RAIN CHANCES INCREASE INTO THE 20-40% ACROSS THE
REGION OVERNIGHT THROUGH EARLY AFTERNOON FRIDAY. A FEW RUMBLES OF
THUNDER CAN NOT BE RULED OUT AS WELL. COOLER TEMPERATURES ARE
EXPECTED WITH THE DRIER AIR IN PLACE.

THE SHALLOW COLD FRONT PUSHED THROUGH THE REGION THIS MORNING AND
HAS HELPED USHER IN MUCH LOWER DEWPOINTS ON THE NORTH WIND FETCH.
WITH THE ACTUAL COLD AIR ALOFT LAGGING SUBSTANTIALLY BEHIND THE
SURFACE FRONT, THE DRY AIR AND LATE MARCH SUN HAVE ALLOWED FOR
TEMPERATURES TO CLIMB INTO THE UPPER 70S AND LOW TO MID 80S. A
HIGHER RATE OF COOLING WILL OCCUR THIS EVENING GIVEN THE INITIAL
CLEAR SKIES AND LOWER DEWPOINTS.

HOWEVER, A TRANSITION TO MORE CLOUDS AND POCKETS OF SHOWERS WILL
OCCUR AFTER 4AM STARTING OUT ACROSS THE RIO GRANDE AND EDWARDS
PLATEAU THEN EXPANDING EAST THROUGH THE MORNING HOURS FRIDAY.
WATER VAPOR/RAP ANALYSIS DEPICT A LAGGING TROUGH OVER NORTH
MEXICO/SOUTH AZ THAT WILL SHIFT OVER WEST AND THEN NORTH TEXAS
TOMORROW. AS QG LIFT INCREASES AND WEAK ISENTROPIC UPGLIDE OCCURS
IN ASSOCIATION WITH THIS FEATURE AND THE JET STREAK OVER TEXAS,
RAIN SHOWERS AND EVEN A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP.
THE GFS AND ECMWF ARE IN GOOD AGREEMENT WITH THE THERMODYNAMIC
ENVIRONMENT WHEREAS THE NAM SUGGESTS A MORE UNSTABLE ELEVATED
LAYER POTENTIALLY EXISTING. IF GREATER AMOUNTS OF 800-700MB
MOISTURE ARE ABLE TO MAKE A QUICK RETURN BACK NORTH...THIS COULD
ACT TO DESTABILIZE THE MID LEVELS MORE AND ALLOW FOR GREATER
THUNDERSTORM COVERAGE. GIVEN THE POOR EVOLUTION OF THE NAM
SOUNDINGS YESTERDAY WITH THE GFS DEPICTING THE CAP MORE PROPERLY,
WILL SIDE WITH THE LOWER AMOUNT OF THUNDERSTORMS FOR NOW IN THE
GFS/EC CAMP. HAVE STILL PLACED SLIGHT CHANCE TSTORM WORDING IN
THE FORECAST BUT HAVE SHOWERS AS THE PRIMARY WEATHER GROUP.

THE TROUGH WILL PIVOT NORTH OF THE REGION THROUGH THE DAY FRIDAY
WHEN A REINFORCING SURGE OF LOW TO MID LEVEL DRIER AIR SHIFTS
SOUTH. AS THIS OCCURS, THE RAIN CHANCES WILL DECREASE THROUGH THE
AFTERNOON AND END BY THE EVENING.

LONG TERM (SATURDAY THROUGH THURSDAY)...

TEMPERATURES WILL INITIALLY BE BELOW NORMAL SATURDAY WITH A WARM
UP EXPECTED LATE WEEKEND INTO NEXT WEEK. A STRONG COLD FRONT
SHOULD APPROACH THE REGION LATE WEDNESDAY OR THURSDAY BUT OVERALL
SET-UP DOES NOT LOOK TO BRING MUCH RAIN. A DRY FORECAST IS
CURRENTLY IN PLACE SATURDAY THROUGH NEXT THURSDAY.

SATURDAY MORNING WILL BE ONE OF THE COOLER MORNINGS IN SOME TIME
AS LOWS SHOULD DROP INTO THE MID TO UPPER 30S ACROSS THE HILL
COUNTRY WITH LOW AND MID 40S ELSEWHERE. A GRADUAL WARM UP TO NEAR
AND THEN ABOVE NORMAL IS EXPECTED SUNDAY THROUGH WEDNESDAY AS A
MID-LVL RIDGE BUILDS OVER THE REGION.

BY WEDNESDAY, A STRONGER TROUGH IS MODELED TO DROP ACROSS THE WRN
CONUS INTO THE CENTRAL PLAINS AND HELP BRING A COLD FRONT INTO THE
REGION. TIMING OF THE FRONT IS DIFFICULT TO PINPOINT AT THIS TIME
WITH GFS MORE PROGRESSIVE AND EC A BIT SLOWER BY ABOUT 12-18
HOURS. CURRENT PROGNOSIS ON EFFECTIVE LOW-LVL MOISTURE RETURN TO
RESULT IN UNSTABLE CONDITIONS APPEARS POOR WITH BOTH MODELS
(REGARDLESS OF TIMING) NOT INDICATING MUCH QPF WITH THE FRONTAL
PASSAGE. AS SUCH, HAVE KEPT THE LONG RANGE FORECAST DRY FOR NOW
UNTIL GREATER MOISTURE DEPTH AND MAGNITUDE POTENTIALLY IMPROVE,
IF THEY DO AT ALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              45  72  47  76  52 /  10   0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  42  72  41  75  47 /  10   0   0   0   0
NEW BRAUNFELS MUNI AIRPORT     44  72  43  77  47 /  10   0   0   0   0
BURNET MUNI AIRPORT            41  70  44  75  51 /  10   0   0   0   0
DEL RIO INTL AIRPORT           45  72  48  78  52 /  10   0   0   0   0
GEORGETOWN MUNI AIRPORT        41  71  42  75  49 /  10   0   0   0   0
HONDO MUNI AIRPORT             41  72  42  76  46 /  -    0   0   0   0
SAN MARCOS MUNI AIRPORT        44  71  43  75  49 /  10   0   0   0   0
LA GRANGE - FAYETTE REGIONAL   45  71  44  75  49 /  20   0   0   0   0
SAN ANTONIO INTL AIRPORT       45  72  45  76  50 /  10   0   0   0   0
STINSON MUNI AIRPORT           47  73  46  77  49 /  10   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...17
Hazardous weather outlook, Mar 31, 7:01 AM CDT, 18 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
701 AM CDT THU MAR 31 2016

TXZ171>173-183>194-202>209-217>225-228-011215-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
701 AM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A COLD FRONT WILL MOVE THROUGH THE REGION ON FRIDAY. MUCH DRIER
AIR AND GUSTY NORTH WINDS BEHIND THE FRONT WILL BRING ELEVATED
FIRE WEATHER CONDITIONS TO THE RIO GRANDE PLAINS. OTHERWISE...NO
HAZARDOUS WEATHER SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Apr 1, 1:34 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
134 AM CDT FRI APR 1 2016

TXZ202-010700-
KINNEY TX-
134 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINNEY COUNTY UNTIL 200
AM CDT...

AT 134 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ALAMO VILLAGE...OR 8 MILES NORTH OF BRACKETTVILLE...MOVING NORTHEAST
AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...ALAMO VILLAGE AND STANDART.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2963 10043 2961 10011 2959 10011 2920 10045
      2926 10068
TIME...MOT...LOC 0634Z 213DEG 34KT 2943 10039

CP
Special weather statement, Apr 1, 1:40 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
140 AM CDT FRI APR 1 2016

TXZ185>187-010715-
BANDERA TX-REAL TX-KERR TX-
140 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KERR...NORTHWESTERN
BANDERA AND REAL COUNTIES UNTIL 215 AM CDT...

AT 140 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TUFF...OR NEAR LEAKEY...MOVING EAST AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAKEY...VANDERPOOL...LOST MAPLES STATE PARK...TUFF AND PRADE RANCH.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2964 9991 2978 9998 3015 9966 2968 9936
TIME...MOT...LOC 0640Z 249DEG 43KT 2978 9978

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 1:34 AM CDTSpecial Weather StatementEWXKinney26 min
Apr 1, 1:40 AM CDTSpecial Weather StatementEWXReal35 min
Apr 1, 2:10 AM CDTSpecial Weather StatementEWXKerr35 min
Apr 1, 2:40 AM CDTSpecial Weather StatementEWXKimble20 min
Apr 1, 2:48 AM CDTSpecial Weather StatementEWXKinney27 min
Apr 1, 2:51 AM CDTSpecial Weather StatementEWXKerr, Real54 min
Apr 1, 2:58 AM CDTSpecial Weather StatementEWXGillespie32 min
Apr 1, 3:09 AM CDTSpecial Weather StatementEWXZavala36 min
Apr 1, 3:19 AM CDTSpecial Weather StatementEWXEdwards26 min
Apr 1, 3:20 AM CDTSpecial Weather StatementEWXKinney25 min
Apr 1, 3:29 AM CDTSevere Thunderstorm WarningEWXZavala48 min
Apr 1, 3:43 AM CDTSpecial Weather StatementEWXKinney, Uvalde47 min
Apr 1, 3:50 AM CDTSpecial Weather StatementEWXKendall40 min
Apr 1, 4:19 AM CDTSpecial Weather StatementEWXFrio41 min
Apr 1, 4:22 AM CDTSpecial Weather StatementEWXBandera, Kendall38 min
Apr 1, 4:28 AM CDTSpecial Weather StatementEWXReal, Uvalde47 min
Apr 1, 4:31 AM CDTSpecial Weather StatementEWXBlanco44 min
Apr 1, 5:02 AM CDTSpecial Weather StatementEWXAtascosa43 min
Apr 1, 5:13 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina47 min
Apr 1, 5:23 AM CDTSpecial Weather StatementEWXWilliamson37 min
Apr 1, 5:55 AM CDTSpecial Weather StatementEWXWilson35 min
Apr 1, 5:56 AM CDTSpecial Weather StatementEWXWilliamson34 min
Apr 1, 6:27 AM CDTSpecial Weather StatementEWXGuadalupe33 min
Apr 1, 7:31 AM CDTSpecial Weather StatementEWXKendall44 min
Apr 1, 8:11 AM CDTSpecial Weather StatementEWXComal49 min
Apr 1, 8:59 AM CDTSpecial Weather StatementEWXHays, Travis46 min
Apr 1, 9:47 AM CDTSpecial Weather StatementEWXBastrop, Lee43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.